MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Complaint, Ill-Defined (2331); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare provider (hcp) via a manufacturer representative (rep) reported that a lead was implanted on (b)(6) during a second implant procedure, it was determined that the lead was too high.A lead revision was performed to resolve the issue.No medical symptoms were reported.No further complications are anticipated.The patient was implanted for movement disorders.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a healthcare provider (hcp).It was reported that the lead was initially placed where it was wanted, but they did not like the patient's functionality testing so it was decided to change the placement.
 
Additional Manufacturer Narrative
Analysis of the lead found no anomaly.The lead passed all functional testing.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6805388
Report Number2649622-2017-10127
Device Sequence Number13916474
Product Code MHY
UDI-Device Identifier00643169313491
UDI-Public00643169313491
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1EZ6X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer09/05/2017
09/27/2017
10/19/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date09/06/2017
10/09/2017
10/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight79